MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX NEUT 40IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX NEUT 40IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122140056
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had severe instability.So the surgeon removed the liner and converted it to a dual mobility to help with stability.Surgical delay was unknown.Doi: (b)(6) 2024, dor: (b)(6) 2024, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ALTRX NEUT 40IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key19304113
Report Number1818910-2024-10488
Device Sequence Number7321196
Product Code LPH
UDI-Device Identifier10603295393344
UDI-Public10603295393344
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K132959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number122140056
Device Lot NumberM5IU63
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale